# SDR ASOA201707211796

- Difficulty date: July 21, 2017
- Submitted: July 24, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 31,160 hours, 22,376 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Part number: CC670386011
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP PANEL 832AT HAS CORROSION. REMOVED CORROSION, REPAIRED DOOR STEP PANEL BY COMPLYING WITH EC/TC EA 30-2017-096 AND EA 30-2017-096.
